# SDR CA080822011

- Difficulty date: July 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,330 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC7
- Condition: Seized
- Location: Vacuum Sys
- Part time: 452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LT ENGINE VACUUM PUMP FOUND SEIZED, REPLACED.
